Skip to main content

On the Law of the Iterated Logarithm for Sums of Dependent Random Variables

Sufficient conditions are found for the applicability of the generalized law of the iterated logarithm for sums of dependent random variables in the case where the sequence of normalizing constants is not necessarily nondecreasing.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    V. V. Petrov, “On the law of the iterated logarithm without assumptions of the existence of moments,” Zap. Nauchn. Semin. POMI, 466, 208–210 (2017); English transl. J. Math. Sci., 244, No. 5, 840–841 (2020).

  2. 2.

    A. Kolmogoroff, “¨Uber das Gesetz des iterierten Logarithmus,” Math. Ann., 101, 126–135 (1929).

    MathSciNet  Article  Google Scholar 

  3. 3.

    V. V. Petrov, Limit Theorems of Probability Theory, Oxford Univ. Press, Oxford, New York (1995).

  4. 4.

    W. Hoeffding and H. Robbins, “The central limit theorem for dependent random variables,” Duke Math. J., 15, 773–780 (1948).

    MathSciNet  Article  Google Scholar 

  5. 5.

    V. V. Petrov, “On the law of the iterated logarithm for sequences of dependent random variables,” Zap. Nauchn. Semin. LOMI, 97, 186–194 (1980); English transl. J. Math. Sci., 24, No. 5 (1984).

  6. 6.

    V. V. Petrov, “Sequences of m-orthogonal random variables,” Zap. Nauchn. Semin. LOMI, 119, 198–202 (1982); English transl. J. Math. Sci., 27, No. 5 (1984).

  7. 7.

    V. V. Petrov, “On the law of the iterated logarithm for sequences of dependent random variables,” Vestn. St.-Petersb. Univ., 4(62), 49–52 (2017).

    MathSciNet  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to V. V. Petrov.

Additional information

Translated from Zapiski Nauchnykh Seminarov POMI, Vol. 486, 2019, pp. 229–232.

Translated by S. Yu. Pilyugin.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Petrov, V.V. On the Law of the Iterated Logarithm for Sums of Dependent Random Variables. J Math Sci 258, 894–896 (2021). https://doi.org/10.1007/s10958-021-05588-9

Download citation